# SDR AALA202410046671

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 42,732 hours, 18,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD OVERWING EXTERIOR EMERGENCY LIGHT INOP. MAINTENANCE RE-LAMPED LEFT FWD OVERWING EXTERIOR EMERGENCY LIGHT, OPS CHECKGOOD PER AMM  33-51-04
